This preview shows page 1. Sign up to view the full content.
Unformatted text preview: upper intake level of 35 mg or more a day can be toxic. Some of the consequences of toxicity are flushing of the skin, a tingling sensation in the hands and feet, a red skin rash, nausea, vomiting, diarrhea, high blood sugar levels, abnormalities in liver function, and blurred vision (Grosvenor & Smolin, 2006, p.247). Therefore, taking Rexall multi-vitamin Stress Formula Energy Metabolism daily increases a persons intake of Niacin to toxic levels, which causes serious adverse effects to a persons body. Finally, this multi-vitamin lacks some vital vitamins and minerals the body requires to function properly, such as calcium, iron, potassium, and phosphorus. Reference Grosvenor, M. B., & Smolin, L. A. (2006). Nutrition: Everyday choices . Hoboken, New Jersey: John Wiley & Sons....
View Full Document
This note was uploaded on 01/18/2010 for the course SCI/241 AAGH0JAD35 taught by Professor Melissalage during the Spring '09 term at University of Phoenix.
- Spring '09